×

zbMATH — the first resource for mathematics

Lower bounds for \(\sum h(m)/m\) for arithmetical functions \(h\) similar to real residue-characters. (English) Zbl 0144.27803
MSC:
11N56 Rate of growth of arithmetic functions
Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bateman, P.T, Theorems implying the non-vanishing of ∑ _χ(m)m−1 for real residue-characters, J. Indian math. soc. (N.S.), 23, 101-115, (1959/1961) · Zbl 0228.10021
[2] Bombieri, E, Limitazioni riguardanti somme di caratteri reali e somme di funzioni completamente multiplicative, Ist. lombardo accad. sci. lett. rend., A94, 642-649, (1960) · Zbl 0103.03301
[3] Fawaz, A.Y, The explicit formula for L0(x), (), 86-103, (3) · Zbl 0042.27302
[4] Gelfond, A.O, On an elementary approach to some problems from the field of the distribution of prime numbers, Vestnik moskov. univ. ser. fiz.-mat. estest. nauk, 8, 21-26, (1953), (Russian)
[5] Goldsmith, D.L, On a result of E. bombieri concerning Dirichlet’s L-functions, Ist. lombardo accad. sci. lett. rend., A99, 662-668, (1965) · Zbl 0163.04303
[6] Haselgrove, C.B, A disproof of a conjecture of Pólya, Mathematika, 5, 141-145, (1958) · Zbl 0085.27102
[7] Ingham, A.E, On two conjectures in the theory of numbers, Amer. J. math., 64, 313-319, (1942) · Zbl 0063.02974
[8] Landau, E, Über einen satz von tschebyschef, Math. ann., 61, 527-550, (1905) · JFM 37.0224.04
[9] Lehman, R.S, On Liouville’s function, Math. comp., 14, 311-320, (1960) · Zbl 0103.03204
[10] Wilf, H.S, On the monotonicity of certain Riesz means, J. London math. soc., 37, 121-122, (1962) · Zbl 0107.26702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.